Nightmare within a Nightmare 3.2019

 

blue skies intermittent with clouds march 2019

 

A freshly baked tingling, numb turnover

Filled with pudding-like loneliness

Drizzled with sadness

Placed in the center of the breakfast plate,

and served with a side of cold truth coffee.

 

I realize my physician is trying to help. If it hadn’t been for the fact my psychiatrist at home had suggested the drug, I would not have tried it.

Saturday, I drove the 12 miles to Walmart. (Yahoo me), and picked up my scripts. Included was the new one, $200 dollar for the generic version of Abilify.

Six hours from taking 1/4 of a pill, 5 mgs, I became very angry at the dogs as we were out in the field. A little voice in my head, thought, this is odd. Why am I mad at the dogs? Once we got into the house, the dogs had their treats and I settled to watch a movie, a dreadful feeling of loss, hopelessness and sadness hit my gut. I started to sob. I reached for tissue to capture the giant tears that rolled down my face.

Taking a few deep breaths, I thought, what the hell?

I grabbed a glass of water, inhaled and exhaled some deep cleansing breaths, then napped off and on for the next 12 hours. I was sooo tired. That was Saturday.

Sunday, I awoke, and took another 5 mgs. it wasnt long and I grew very sleepy, I hadn’t been up very long. Barely, long enough to shower and have some breakfast, take the dogs out and back to sleep I went. I awoke in a fog. Took the dogs out, felt the anger like rage pop up again. WTH? Something was wrong. Why was I so enraged? The dogs and I worked our way to the house, feeling exhausted I plunked my butt on the couch and researched, withdrawal symptoms and then Abilify.

Dang! it was the Abilify! A known side effect that was not put as a warning on any literature. Some of the stories I read and the study findings I discovered gave me goosebumps. Then, the sobbing started…

>>>>>>>>>

Another bump in the road. I will get through this one too. No more Abilify. As a matter of fact, no more “so called” helpful drug(s) until I am through the detoxing. I want to try the natural way. Good food and exercise. I have 2 mg of lorazepam to go.

Wish me luck.

 

Kind Regards and determined to win – K

 

13 thoughts on “Nightmare within a Nightmare 3.2019

  1. Sorry you had this horrible experience. I had similar experience with two different meds for a chronic illness. One left me
    Jaundiced…the other wrecked my body. I too went to natural supplements. So much better. Good luck!

    Liked by 1 person

    1. That’s how I felt reading about your awful experience..sorry anyone else had to endure it. Just looking at research online helped me
      Figure out what I need. I hope you find the sameβ˜€οΈπŸ’•

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s